# SDR YENA201703220204

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 52,359 hours, 18,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 065427
- Condition: No Test
- Location: Emergency Lights
- Part time: 34,004 hours, 12,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EMERGENCY LIGHT FAILED TO TEST.   R & R THE BATTERY PACK AT EPSU 10WL.  LIGHT TESTED OK IAW AMM 33-51-38.
